# SDR NSVA2011028

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 43,625 hours, 41,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A REPOSITION FLIGHT ON CLIMB OUT CREW RESET THE RIGHT HAND BLEED THAT'S WHEN THEY GOT A BURNING SMELL IN THE FLIGHT DECK.  CREW FOLLOWED THE QRH CHECKLIST AND DECLARED THE EMERGENCY AND RETURNED TO IAH.  RAN AIRCRAFT OPS CHECKED GOOD IAW 71-00-00 & 21-60-00.
